# SDR USAA001433

- Difficulty date: August 24, 2000
- Submitted: October 26, 2000
- Operation: Air carrier
- Aircraft: N800US
- Make and model: Doug DC-9-81(MD-81)
- Aircraft serial: 48034
- System (JASC): 5530 · Vertical Stabilizer
- Part: Angle
- Condition: Cracked
- Location: Vertical Stab
- Part time: 53,160 hours
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

PIT - FOUND DRAG ANGLE CRACKED .25 INCH, VERT FIN LEFT DOOR DRAG ANGLE HORIZ LEG STATION 1463.  INSTALLED DOUBLER PER SRM 53-05 FIG 23A.  (M)
